Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Minibex_2007

Will 10mg a day help skin and keep oil at bay?

Hi guys

At the end of January this year I started Tane at 20mg a day, after 1 month on this dose it was then increased to 40mg a day. I was on 40mg for another month, buy by then the side effects were just to much to take. My lips were sooo chapped that they were bleeding and no matter how much lip balm I put on them it just didn't cure it, my skin was very red and I was flushing for about 2hrs+ a day. On top of all this my nose was very swollen on 40mg a day, it was weird because it was very swollen in the morning but went down during the day and whenever I had a flush it would get worse. It's hard to explain but the skin on my nose looked shiny and tight where the blood obviously was and no amount of powder would make it matte.

I went to my GP and he said the dose is probably to high so perhaps I should lower my dose. I am now so nervous that I have asked to be on 10mg a day (I take 20mg every 2 days) I had a total break for a week and I have now been on 10mg for about 4 days. Trouble is during that week break my skin started to act oily again (though not as bad as before) and now I am taking 10mg it has not stopped the oil. Can anyone tell me whether 10mg will eventually stop the oil?

Although my nose is considerably less swollen it still is slightly and I am still getting a few flushes, does anyone know if it's a result of the 40mg still in my system?

Please help, I'm so confused!

xxx

Share this post


Link to post
Share on other sites

Give the 10mg a day time, the flushing is from the 40mg doses but may still persist on 10mg a day. Obviously it should improve over what it is now, but if it doesn't maybe you should consider that tane just isn't suited to you.

Share this post


Link to post
Share on other sites

I would say that low-dose accutane is underrated. I've gotten rid of my oily skin, with 20mg/day for 50 days (still on it, and not thinking about increasing my dose). Try 10mg/day, maybe increase it to 20mg/day (if you could handle the side-effects there), and then stay there. :)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×